# SDR KBM2004F00171

- Difficulty date: February 6, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Actuator
- Part number: 67A258
- Condition: Intermittent
- Location: Anti-Ice Sys
- Part time: 695 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE ANTI-ICE MOTOR INTERMITTENT.  REMOVED AND REPLACED.
